# SDR TSAA0057012

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546423278
- Condition: Corroded
- Location: Nr 4 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED NR 4 SLAT TRAILING EDGE EXTRUSION IAW ECO 3057.  AIRCRAFT RETURNED TO SERVICE.  (M)
